# SDR NSVA200600197

- Difficulty date: November 6, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,830 hours, 34,898 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FIRE LOOP TEST INOP.  INSTEAD OF THE LEFT FIRE LIGHT ILLUMINATING, THE T HANDLE ILLUMINATES.  FOUND LT ENGINE FIRE LOOP CONNECTION LOOSE AT FIREWALL CONNECTOR TIGHTENED CONNECTION AND RESEALED IAW MM 26-10-01.  TEST OF FIRE LOOP, OPS CK GOOD.
